# SDR DALA1120599870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 785 RBL 50 PREVIOUS REPAIR NOT MEETING FASTENER REQUIREMENT.  REMOVED EXISTING REPAIR IAW SRM 51-30-2.  FABBED AND INSTALLED FILLER.040" 7075-T6 AND DOUBLER .050" 7075-T6 IAW SRP DC-9 A-53-10-16-801-663A-A.
